Will blood vessels become fragile if long-term use of antihypertensive drugs?
Hi everyone, I am Dr. Gao. Many fans asked me, will the blood vessels be damaged and become very fragile after taking blood pressure lowering drugs for a long time?
First of all, we must know the mechanism of action of antihypertensive drugs. purpose of expansion. Although the blood vessels are dilated, they will not become thinner or brittle. On the contrary, it will reduce the occurrence of vascular sclerosis.
Diuretic drugs lower blood pressure. It reduces the water retention in your body through diuresis, so that blood pressure drops. This situation has no clear side effects on blood vessels.
The other three drugs like sartanpril and Lol are through nerve regulation, such as inhibiting the excitability of sympathetic nerves, or reducing renin, vascular The activity of tensin causes smooth muscle to relax, resulting in dilation of blood vessels. In this case, the thinning and brittleness of the blood vessels will not be caused either.
The real cause of hardening, brittle and thinning of blood vessels is long-term uncontrolled high blood pressure, which increases the hardening of blood vessels and causes some bleeding diseases, such as brain Bleeding, etc., and taking blood pressure-lowering drugs in a standardized manner is the best way to improve the state of blood vessels and reduce hardening of the arteries. Therefore, hypertensive patients still need to insist on taking antihypertensive drugs under the guidance of doctors for a long time